# SDR SWAA2022030179120

- Difficulty date: March 24, 2021
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737*
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; BS 787+11-847 RBL24 WL157 SEVERAL AREAS HAS CORROSION ON THE STRAP. / REMOVED AND INSTALLED STRAP AT ACB BS 767 - BS 867 RBL 24 WL 157 IAW SRM 51-40-02; DWG 146A8120 AND DWG 146A0081; DWG 146A8340
